# SDR DALA2019120427048

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 67,879 hours, 28,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE ON THE R1 DOOR.  INSPECTED THE R1 DOOR GIRT BAR MECHANISM IAW AMM 52-11. FOUND DEBRIS , REMOVED DEBRIS, PERFORMED OPS CHECK OF SLIDE LIGHT. OPS CHECKED NORMAL.
